# SDR CA111216002

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,388 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2150 · Cabin Cooling System
- Part: Insulator
- Part number: 7654131
- Condition: Cracked
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE HEAT EXCHANGER WAS REMOVED FOR CLEANING, IT WAS NOTICED THAT THE ACM, INSULATOR, HAD A LARGE CRACK. THIS CRACK IS BEHIND THE COOLING FAN, ALSO THE PACKING, PN 69494J152, IN THE CONTAINMENT HOUSING WAS DETERIORATED AND COMING OUT. THE ACM WAS REPLACED.
